# SDR C1HA200197006

- Difficulty date: September 17, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT A/C RT EMERGENCY HAND HELD FLASHLIGHT RED CHARGING LIGHT INOP. REMOVED AND REPLACED EMERGENCY HAND HELD FLASHLIGHT AND BATTERY PACK.
